1.    Nguyen Thanh Hai and Yakubovich S.B. The double Mellin-Barnes type

     Integrals and their applications to convolution theory.

     World Intern. Sci. Publ. 1992. Ser. of Soviet and East European

     Mathematics. Vol.6. Singapore. 295 pp.

 

2.    Yakubovich S.B. and Luchko Yu.F. The Hypergeometric approach to integral transforms and convolutions. Kluwer Academic Publishers. Mathematics and Applications. 287. Dordrecht. 1994. 336 pp.

 

3.    Yakubovich S.B. Index Transforms. World Scientific Publ.  Singapore.

      London. New Jersey. Hong Kong. 1996. 258 pp.